MathSciNet Relay Station
MathSciNet bibliographic data
MR1544465 Contributed Item
Szegő, G.; Über orthogonale Polynome, die zu einer gegebenen Kurve der komplexen Ebene gehören. (German) Math. Z. 9 (1921), no. 3-4, 218–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement